FREE standard UK delivery over £20 | Today only | Terms apply

Aspirin Tablets 300mg

Aspirin Tablets 300mg Aspirin Tablets 300mg

32 Tablets 
Now £0.48
Was £0.60 You save £0.12
In Stock
Delivery information Product #0009202

Please note images are for illustration purposes and may differ from the product(s) you receive

Aspirin Tablets 300mg are for the relief or treatment of mild to moderate pain including headache,migraine,toothache, neuralgia, sore throat, period pains and aches and pains. Suitable for adults and children over 16 years.

Aspirin

Aspirin Tablets 300mg 32 Tablets are for the treatment of mild to moderate pain including headache, migraine, toothache, neuralgia, sore throat, period pains and aches and pains.

For the symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Approved by Anju Gill -Pharmacist on the 15/04/2021.
For more information, view our medical team

Adults, the elderly and children over 16 years

Take 1 to 3 tablets up to 4 times a day, as required. Swallow tablets with a glass of water.

 Do not take more often than every 4 hours. Do not exceed 12 tablets in 24 hours. The tablets are intended for short-term use only.

 Use them for the shortest time needed to relieve symptoms. Always use the lowest dose that relieves your symptoms.

Do not take Aspirin 300mg Tablets for longer than 10 days unless your doctor tells you to.

Do not give to children under 16 years.

Talk to a doctor or pharmacist if you do not get better after 3 days or get worse, or if new symptoms occur. If you take too many tablets: Talk to a doctor straight away, or go to your nearest hospital casualty department. Take the carton and this leaflet with you.

Do not take Aspirin 300mg Tablets if you:

 • are under 16 years old, unless your doctor tells you to • have or have ever had a stomach ulcer, perforation or bleeding • are allergic to aspirin, to any of the ingredients (listed in section 6), or to ibuprofen or other painkillers (an allergic reaction may be recognised as shortness of breath, runny nose, skin rash or itching) • have severe kidney or liver disease • suffer from a bleeding disorder (e.g. haemophilia), or are taking medicines to thin your blood, asthma or gout • are taking other NSAID painkillers (e.g. ibuprofen, naproxen) • are taking medicines for thinning the blood (anticoagulants) • are in the last 3 months of pregnancy or are breastfeeding

Talk to your doctor or pharmacist before taking Aspirin 300mg Tablets if you: • have asthma or have suffered from asthma • have liver or kidney problems • have stomach or bowel disorders • are in the first 6 months of pregnancy • suffer from dehydration • suffer from glucose-6-phosphate dehydrogenase deficiency

There is a possible association between aspirin and Reye’s Syndrome when given to children. Reye’s Syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children under 16 years, unless on the advice of a doctor.

 If you are taking other medicines

You must not take these tablets if you are taking certain other medicines . Talk to your pharmacist or doctor before you take the tablets if you are taking any regular medication, especially: • medicines for high blood pressure and water tablets (diuretics) • corticosteroids (used for many conditions such as pain, swelling, allergy, asthma, rheumatism and skin problems) • methotrexate (a medicine for cancer, skin problems, rheumatic problems, Crohn’s disease) • probenecid and sulfinpyrazone (medicines for gout) • acetazolamide (a medicine for the eye disorder glaucoma, epilepsy and water retention) • metoclopramide and domperidone (medicines used to treat the feeling of sickness and being sick) • phenytoin and sodium valproate (medicines for epilepsy) • antacids (medicines for acid indigestion) • mifepristone (a medicine used to terminate a pregnancy) – do not take this medicine for 8-12 days after taking mifepristone • cilostazol (a medicine used to treat heart disease) • sibutramine, SSRI’s and venlafexine (medicines used to treat depression) • zafrilukast (a medicine used to treat asthma) • medicines to prevent the formation of blood clots (e.g. heparin or warfarin) • uricosurics (medicines for gout e.g. probenecid and sulfinpyrazone) • medicines for organ rejection after transplantation

 Pregnancy and Breastfeeding Do not take Aspirin 300mg Tablets if you are in the last 3 months of pregnancy or are breastfeeding. Talk to your doctor or pharmacist before taking Aspirin 300mg Tablets if you are in the first 6 months of pregnancy

POSSIBLE SIDE EFFECTS

 Most people take Aspirin 300mg Tablets without any problems, but it can have side effects, like all medicines.

 To reduce the chance of side effects, especially if you are elderly, use the lowest effective dose for the shortest possible time.

STOP TAKING the tablets and contact your doctor immediately if you develop any of the following symptoms at any time while taking your medicine: Allergic reactions: The following reactions may mean you are having an allergic reaction to this medicine:  asthma, worsening of asthma, unexplained wheezing or shortness of breath  swelling of the face, lips, tongue and throat (causing difficulty in swallowing or breathing)  rapid heart rate, low blood pressure, collapse. 

 Also, there may be skin reaction (including hives, rash and itching) – very rarely these can be severe with blistering and peeling skin Stomach and bowel problems including:  stomach discomfort or pain, nausea, indigestion or heartburn, stomach ulcer  signs of intestinal bleeding, including vomit with blood or dark particles (like coffee grounds)  black tarry stools or blood passed in your stools  worsening of bowel problems (ulcerative colitis or Crohn’s disease) Blood disorders which can cause:  unexplained or unusual bruising or bleeding  sore throat or mouth ulcers  fever (high temperature)  extreme paleness or weakness and exhaustion Other side effects that may occur include those listed below. If you experience any of these symptoms, or have any other unusual symptoms or concerns with your medicine, stop taking the tablets and see your doctor.

Other stomach and intestine effects including diarrhoea, flatulence, constipation and vomiting. Nervous system problems including hearing disorders (such as tinnitus, a ringing in the ears), vertigo (a type of dizziness) and mental confusion. Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.

 You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side effects you can help provide more information on the safety of this medicine.

Active ingredient Aspirin Tablets BP 300 mg.

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Fast delivery, good product

Fast delivery, good product

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Tablets 300mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good product

Ideal for mild pain

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Tablets 300mg as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Aspirin Tablets 300mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

So far have felt good results.

Seems effective but does take some time to take effect.

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply